Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 152, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 30, 2007, 7:20 AM CDT for Fannin County, Hunt County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 30, 2007, 7:20 AM CDT (12:20 UTC)
- Expired
- May 30, 2007, 10:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:41 AM CDT | FLASH FLOOD | Bonham, TX | SEVERAL STREETS FLOODED IN BONHAM |
| May 30, 9:20 AM CDT | FLASH FLOOD | Wolfe City, TX | MAJOR STREET FLOODING IN WOLFE CITY |
| May 30, 9:55 AM CDT | FLASH FLOOD | 8 S Greenville, TX | HIGH WATER RESCUE NEEDED FOR CAR STUCK IN THE WATER. ON RANCHO ROAD IN CASH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 301222
FFWFWD
TXC147-231-301515-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
720 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1015 AM CDT
* AT 716 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
CLUSTERS OF THUNDERSTORMS WITH VERY HEAVY RAIN NEAR QUINLAN...AND
FROM NORTH OF WOLFE CITY TO TELEPHONE. MOVEMENT WAS EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONHAM
STATE PARK...WOLFE CITY...LEONARD...HONEY GROVE...GREENVILLE...
ECTOR...DODD CITY...COMMERCE...CELESTE...CAMPBELL...BONHAM AND
BAILEY
RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3287 9620 3289 9601 3300 9599 3301 9588
3383 9585 3374 9632
$$3 follow-up statements
000
WGUS74 KFWD 301307
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 AM CDT WED MAY 30 2007
TXC147-231-301515-
FANNIN TX-HUNT TX-
804 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR HUNT
AND FANNIN COUNTIES...
...SIGNIFICANT FLASH FLOODING POSSIBLE...
AT 801 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA.
HEAVIEST RAIN WAS BETWEEN GREENVILLE AND QUINLAN...AND FROM BONHAM
TO RAVENNA.
RAINFALL OF 3 TO 4 INCHES HAS FALLEN IN THESE AREAS SINCE 600 AM.
SIGNIFICANT FLASH FLOODING IS POSSIBLE BETWEEN QUINLAN AND
GREENVILLE...BETWEEN BONHAM AND LADONIA...AND BETWEEN BONHAM AND
MULBERRY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONHAM STATE
PARK...LEONARD...HONEY GROVE...ECTOR...DODD CITY...BONHAM AND BAILEY
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3287 9620 3289 9601 3300 9599 3301 9588
3383 9585 3374 9632
$$000
WGUS74 KFWD 301349
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT WED MAY 30 2007
TXC147-231-301515-
FANNIN TX-HUNT TX-
847 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR HUNT
AND FANNIN COUNTIES...
...SIGNIFICANT FLASH FLOODING POSSIBLE...
AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA.
RAINFALL OF OVER 3 INCHES PER HOUR IS POSSIBLE...ESPECIALLY FROM
GREENVILLE TO QUINLAN...AND NEAR AND EAST OF BONHAM.
SPOTTERS REPORTED FLOODING OF SEVERAL STREETS IN BONHAM AT 841 AM.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3287 9620 3289 9601 3300 9599 3301 9588
3383 9585 3374 9632
$$000
WGUS74 KFWD 301442
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 AM CDT WED MAY 30 2007
TXC147-231-301515-
FANNIN TX-HUNT TX-
940 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR HUNT
AND FANNIN COUNTIES...
AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. THE HEAVIEST RAIN HAD SHIFTED SOUTH OUT OF FANNIN COUNTY...BUT
COVERED MUCH OF HUNT COUNTY FROM GREENVILLE...TO CELESTE...TO WOLFE
CITY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONHAM STATE
PARK...WOLFE CITY...LEONARD...HONEY GROVE...ECTOR...DODD CITY...
COMMERCE...CELESTE...BONHAM AND BAILEY
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3287 9620 3289 9601 3300 9599 3301 9588
3383 9585 3374 9632
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 7:11 AM CDT, 9 minutes earlier.
Area forecast discussion, May 30, 7:11 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 711 AM CDT WED MAY 30 2007 .UPDATE... ADDING A FLASH FLOOD WATCH TO THE FORECAST NORTHEAST OF A LINE FROM MONTAGUE...TO JOHNSON... NAVARRO...HENDERSON COUNTIES THROUGH 400 PM. 75 && .AVIATION... 615 AM. A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY STABILIZE THE ATMOSPHERE. EXPECT ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z. VFR CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. && .UPDATE... 615 AM... QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG WORDING. && .UPDATED... 435 AM WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX. NEW ZONES COMING OUT. 75 .DISCUSSION... 341 AM. WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES. PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE NEXT FEW DAYS. A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY. WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW. TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 68 87 72 88 / 30 20 20 10 10 WACO, TX 87 69 89 70 87 / 30 10 20 10 10 PARIS, TX 83 67 83 68 84 / 30 30 30 10 20 DENTON, TX 84 67 84 69 88 / 30 30 30 10 20 MCKINNEY, TX 84 67 85 69 86 / 30 30 30 10 20 DALLAS, TX 85 69 87 72 89 / 30 20 20 10 10 TERRELL, TX 84 69 87 69 86 / 30 20 20 10 10 CORSICANA, TX 85 69 87 70 87 / 30 10 20 10 10 TEMPLE, TX 89 68 87 69 88 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/75
Hazardous weather outlook, May 30, 4:50 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CDT WED MAY 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 450 AM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH OF INTERSTATE 20. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON. LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 30, 4:05 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CDT WED MAY 30 2007 TXZ091-300930- MONTAGUE TX- 405 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MONTAGUE COUNTY AT 405 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTH OF NOCONA...ALONG THE RED RIVER...MOVING NORTHEAST AT 20 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3396 9780 3379 9775 3386 9749 3419 9746
Special weather statement, May 30, 5:23 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 523 AM CDT WED MAY 30 2007 TXZ092-301100- COOKE TX- 523 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COOKE COUNTY AT 523 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GAINESVILLE...MOVING NORTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3359 9721 3345 9720 3344 9697 3372 9696
Special weather statement, May 30, 5:47 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 547 AM CDT WED MAY 30 2007 TXZ093-301115- GRAYSON TX- 547 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL GRAYSON COUNTY AT 547 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF WHITESBORO...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER... HOWE...KNOLLWOOD...SHERMAN AND WHITESBORO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3368 9693 3353 9694 3347 9652 3375 9653
Special weather statement, May 30, 6:07 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 607 AM CDT WED MAY 30 2007 TXZ094-301130- FANNIN TX- 607 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN FANNIN COUNTY AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF BONHAM...MOVING EAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3373 9637 3358 9636 3361 9587 3391 9585
Special weather statement, May 30, 7:05 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 705 AM CDT WED MAY 30 2007 TXZ091>093-301230- MONTAGUE TX-GRAYSON TX-COOKE TX- 705 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COOKE COUNTY GRAYSON COUNTY MONTAGUE COUNTY AT 705 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG TO SEVERE THUNDERSTORM NEARING THE RED RIVER IN SOUTHERN OKLAHOMA. THE LINE WAS MOVING SOUTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...BOWIE... CALLISBURG...COLLINSVILLE...DENISON...DORCHESTER...GAINESVILLE... GUNTER...HOWE...KNOLLWOOD...LINDSAY...MUENSTER...NOCONA... POTTSBORO...SHERMAN...ST. JO...TOM BEAN...WHITESBORO...WHITEWRIGHT... HENDRIX...FORESTBURG...STONEBURG AND EISENHOWER STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HAIL... AND STRONG WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. THE VERY HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THESE STORMS CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3401 9793 3347 9793 3342 9640 3393 9637
Special weather statement, May 30, 7:08 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 AM CDT WED MAY 30 2007
TXZ105-301245-
HUNT TX-
708 AM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HUNT COUNTY
AT 708 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 10 MILES SOUTH OF
GREENVILLE...MOVING EAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
GREENVILLE...QUINLAN AND WEST TAWAKONI.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3312 9628 3286 9628 3287 9599 3298 9593
3300 9587 3316 9586The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 5:23 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 5:47 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 6:07 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 30, 6:12 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 63 min |
| May 30, 7:05 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 25 min |
| May 30, 7:08 AM CDT | Special Weather Statement | FWD | Hunt | 37 min |
| May 30, 7:17 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Cooke, Coryell and 34 more | 8 hr |
| May 30, 7:28 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
| May 30, 7:30 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 60 min |
| May 30, 7:36 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 54 min |
| May 30, 7:41 AM CDT | Special Weather Statement | FWD | Fannin, Grayson, Lamar | 34 min |
| May 30, 7:43 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 30, 7:43 AM CDT | Special Weather Statement | FWD | Collin, Denton, Jack, Wise | 32 min |
| May 30, 7:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 61 min |
| May 30, 8:19 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 56 min |
| May 30, 8:32 AM CDT | Special Weather Statement | FWD | Dallas, Parker, Tarrant | 28 min |
| May 30, 8:36 AM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 51 min |
| May 30, 8:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| May 30, 8:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| May 30, 9:04 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 30, 9:17 AM CDT | Flash Flood Warning | FWD | Grayson | 118 min |
| May 30, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 57 min |
| May 30, 9:27 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 63 min |
| May 30, 9:36 AM CDT | Severe Thunderstorm Warning | FWD | Rockwall | 54 min |
| May 30, 9:45 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 45 min |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| May 30, 9:56 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| May 30, 10:03 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| May 30, 10:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 54 min |
| May 30, 10:14 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Hill, Limestone, McLennan and 1 more | 31 min |
| May 30, 10:16 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| May 30, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 42 min |
| May 30, 10:44 AM CDT | Severe Thunderstorm Warning | FWD | Rains | 32 min |
| May 30, 11:15 AM CDT | Special Weather Statement | FWD | Henderson, Navarro, Van Zandt | 30 min |
| May 30, 11:48 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Navarro | 27 min |
| May 30, 12:03 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 27 min |
| May 30, 12:28 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 32 min |
| May 30, 12:57 PM CDT | Special Weather Statement | FWD | Anderson, Leon | 33 min |
| May 30, 1:40 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| May 30, 6:48 PM CDT | Special Weather Statement | FWD | Eastland, Stephens | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.